MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUARTET; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) QUARTET; PERMANENT PACEMAKER ELECTRODE
Model Number 1458QL/92
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient was seen for a threshold test and the lv lead was found to be pulled via chest x-ray into the pocket.Prior to this event, there were episodes of a-fib with rvr where the patient got shocked several times.The device was reprogrammed for rv only given the lv lead being dislodged.Device and lead remains implanted.Related manufacturer reference number: 2938836-2020-00452.
 
Event or Problem Description
New information notes that on (b)(6) 2020, the lead was explanted and replaced.The device remains implanted and the patient is stable.

Brand Name
QUARTET
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9599391
Report Number2938836-2020-00451
Device Sequence Number11583779
Product Code NIK
UDI-Device Identifier05414734510226
UDI-Public05414734510226
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model Number1458QL/92
Device Catalogue Number1458QL/92
Device Lot NumberA000045218
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/28/2019
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;